# SDR AALA202011119017

- Difficulty date: November 10, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N817NN
- Make and model: Boeing 737823
- Aircraft serial: 29558
- Aircraft time: 32,890 hours, 13,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A5712451
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION OF FLOOR WEB UNDER AFT GALLEY FLOOR PANEL AT STA 1016 AND LBL 30, MEASURING L=1.0 IN, W=1.0 IN, D=0.009 IN.  REPLACED FLOOR WEB WITH NEW, IAW DRAWING 147A5700.  SUPPLEMENTAL INFORMATION.  INITIAL REPORT IDENTIFIED AS A LEVEL 2 FINDING IN ERROR, REPORT CORRECTED TO REFLECT PROPER LEVEL.
